| Model Number |
OMS-T12BT |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a laparoscopic radical nephrectomy procedure, unable to maintain pneumoperitoneum with balloon port inserted.Balloon port tested by user prior to case start, and after initial insertion by surgeon.A second balloon port was opened, and pneumoperitoneum was able to be established.